# SDR CA011120014

- Difficulty date: November 15, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 25,744 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2424 · AC Regulator
- Part: Controller
- Part number: 51608002
- Condition: Failed
- Location: Ac Generator
- Part time: 25,401 hours, 32,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER DEPARTURE AIRCRAFT HAD A RT AC BUS FAIL , AIRCRAFT RETURNED FOR NORMAL LANDING , AC GEN CONTROL UNIT REPLACED.
